| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2010, no. 1-4


M. Abu-Saleem
      Folding and unfolding of manifolds and their fundamental groups
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 1-9.

S. Gupta, B. S. Komal, N. Suri
      Weighted composition operators on Orlicz spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 11-20.

R. Gupta, B. S. Komal
      Invariant and reducing subspaces of composition operators
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 21-28.

A. Sadek, B. Ibraheem
      Approximate Bayesian estimation of reliability for multistate Markov chain
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 29-40.

M. Y. M. Alzoubi, M. F. Obaidat
      The basis number of the strong product of paths with different ladders
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 41-50.

C. Boonpok
      Bicontinuous maps in biclosure spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 51-59.

D. Bennis, K. Ouarghi
      Self-orthogonality and Gorenstein projectivity
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 61-66.

R. A. Mollin
      An overview of Sieve methods
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 67-80.

R. P. Singh, S. D. Singh
      Lie derivatives and almost analytic vector fields in a generalised structure manifold
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 81-90.

W. Satsanit
      On the Green function of the operator (\circledast+m^6)^k related to the diamond operator and Helmoltz operator
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 91-101.

W. Satsanit, A. Kananthai
      Ultra-hyperbolic wave operator related to nonlinear wave equation
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 103-116.

R. Jakimczuk
      Generalized cyclotomic numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 117-132.

I. Ayhan, E. Yasar
      g^H semi-Riemann metric on the tangent bundle and its index
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 133-144.

V. Singh Chouhan, V. H. Badshah, M. S. Chauhan
      Fixed points in fuzzy metric spaces for weakly compatible maps
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 145-151.

Lin Jin
      Application of modified variational iteration method to the Bratu-type problems
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 153-158.

Kh. R. Mamedov, N. P. Kosar
      Continuity of the scattering function and Levinson type formula of boundary-value problem
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 159-170.

Zhong-zhi Wang, Yong-jin Zhang
      On almost sure small deviation theorems for sums of dependent random sequence
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 171-178.

T. Cura
      A random search approach to finding the global minimum
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 179-190.

M. Chandramouleeswaran, P. Muralikrishna
      The recipotent Abelian group
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 1-4, 191-200.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |